An algorithm for classification of binary self-dual codes


Буюклиева, Стефка (2012) An algorithm for classification of binary self-dual codes IEEE Transactions on Information Theory, 2012, 58(6), pp. 3933 - 3940. Print ISSN 0018-9448. https://ieeexplore.ieee.org/document/6165661


 An efficient algorithm for classification of binary self-dual codes is presented. As an application, a complete classification of the self-dual codes of length 38 is given.
  Статия
 Self-dual codes, Classification, Isomorph-free generation


Природни науки, математика и информатика
Природни науки, математика и информатика Информатика и компютърни науки

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Informatics and Computer Science

 Издадено
  5524
 Стефка Буюклиева

8. Hyun Jin Kim, Yoonjin Lee, Construction of isodual codes over GF(q), Finite Fields and Their Applications, vol. 45 (2017), 372--385. Print ISSN 1071-5797

3. M. Bilal, J. Borges, S. T. Dougherty, C. Fernández-Córdoba, Self-dual codes from 3-class association schemes, Applicable Algebra in Engineering, Communication and Computing, vol. 26, pp. 227-250, June 2015.

4. Suat Karadeniz, Refia Aksoy, "Self-dual lifts of binary self-dual codes", Finite Fields and Their Applications, vol. 34, pp. 317, 2015. Print ISSN 1071-5797 https://www.sciencedirect.com/science/article/abs/pii/S1071579715000180?via%3Dihub

5. Title: On the existence of certain optimal selfdual codes with lengths between 74 and 116 Author(s): Zhang, T (Zhang, Tao); Michel, J (Michel, Jerod); Feng, T (Feng, Tao); Ge, GN (Ge, Gennian) Source: ELECTRONIC JOURNAL OF COMBINATORICS Volume: 22 Issue: 4 Article Number: P4.33 Published: NOV 27 2015.

6. Yankov, Nikolay, and Moon Ho Lee. "Classification of self-dual codes of length 50 with an automorphism of odd prime order." Designs, Codes and Cryptography 74.3 (2015): 571-579.

7. Zhang, Tao, and Gennian Ge. "Fourth Power Residue Double Circulant Self-Dual Codes.", IEEE Trans. Inform. Theory, 61(8): 4243 - 4252, 2015. Print ISSN 0018-9448. https://ieeexplore.ieee.org/document/7127001

2. Title: Optimal binary codes and binary construction of quantum codes Author(s): Wang, WL (Wang, Weiliang); Fan, YY (Fan, Yangyu); Li, RH (Li, Ruihu) Source: FRONTIERS OF COMPUTER SCIENCE Volume: 8 Issue: 6 Pages: 10241031 DOI: 10.1007/s117040143469z Published: DEC 2014

1. Title: An efficient classification approach for largescale mobile ubiquitous computing Author(s): Tang, FL (Tang, Feilong); You, I (You, Ilsun); Tang, C (Tang, Can); Guo, MY (Guo, Minyi) Source: INFORMATION SCIENCES Volume: 232 Pages: 419436 DOI: 10.1016/j.ins.2012.09.050 Published: MAY 20 2013

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/